July 30, 2018 Source: NBC News 112
Various synthetic cannabis products such as “spice” and K2 have been contaminated with a rat poison ingredient that affects the blood supply. Hundreds of people in 10 states in the USA have been diagnosed with symptoms like seizures and severe bleeding after using these products, as declared by US-FDA.
The FDA and the Center for Disease Control and Prevention have issued a warning about the dangers of these marijuana products.
The FDA said, “But despite our efforts, certain entities continue to bypass state and federal drug laws by making and distributing these products — often marked or labeled as ‘not for human consumption’ —– and changing the structure of the synthetic chemicals to try to skirt legal requirements; And in some cases, some of the producers of these synthetic cannabinoids have added brodifacoum, which we have heard is because it is thought to extend the duration of the drug euphoria or high.”
The FDA further said, “Generally, these products have been known to be associated with adverse effects including rapid heart rate, vomiting, violent behavior and suicidal thoughts, and an increase in blood pressure, as well as causing reduced blood supply to the heart, kidney damage, and seizures.”
The FDA recommended that physicians should be well aware that the cause of unexplained bleeding might be due to the consumption of contaminated products. Quick administration of vitamin K can save lives.
The FDA advised, “Individuals who have possibly used synthetic marijuana products should be vigilant for signs of bleeding. These include easy bruising, oozing gums and nosebleeds. People experiencing these symptoms after using synthetic marijuana products should immediately seek medical attention, as the effects of brodifacoum are treatable.”By Ddu
your submission has already been received.
Please enter a valid Email address！
The most relevant industry news & insight will be sent to you every two weeks.